Jianke Yang
Jianke Yang
Professor of Mathematics, University of Vermont
No verified email - Homepage
Title
Cited by
Cited by
Year
Nonlinear waves in integrable and nonintegrable systems
J Yang
Society for Industrial and Applied Mathematics, 2010
7232010
Nonlinear waves in PT-symmetric systems
VV Konotop, J Yang, DA Zezyulin
Reviews of Modern Physics 88, 035002, 2016
6452016
General high-order rogue waves and their dynamics in the nonlinear Schrödinger equation
Y Ohta, J Yang
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2012
3812012
Fundamental and vortex solitons in a two-dimensional optical lattice
J Yang, ZH Musslimani
Optics letters 28 (21), 2094-2096, 2003
3442003
Fundamentals of photonic crystal guiding
M Skorobogatiy, J Yang
Cambridge University Press, 2009
2902009
Stability analysis for solitons in PT-symmetric optical lattices
S Nixon, L Ge, J Yang
Physical Review A 85 (2), 023822, 2012
2832012
Rogue waves in the Davey-Stewartson I equation
Y Ohta, J Yang
Physical Review E 86 (3), 036604, 2012
2442012
Universally‐convergent squared‐operator iteration methods for solitary waves in general nonlinear wave equations
J Yang, TI Lakoba
Studies in Applied Mathematics 118 (2), 153-197, 2007
2202007
Integrable properties of the general coupled nonlinear Schrödinger equations
DS Wang, DJ Zhang, J Yang
Journal of Mathematical Physics 51 (2), 023510, 2010
2122010
Dynamics of rogue waves in the Davey-Stewartson II equation
Y Ohta, J Yang
Journal of Physics A 46, 105202, 2013
1762013
General N‐Dark–Dark Solitons in the Coupled Nonlinear Schrödinger Equations
Y Ohta, DS Wang, J Yang
Studies in Applied Mathematics 127, 345–371, 2011
1552011
Embedded solitons in second-harmonic-generating systems
J Yang, BA Malomed, DJ Kaup
Physical review letters 83 (10), 1958-1961, 1999
1431999
Defect modes in one-dimensional photonic lattices
F Fedele, J Yang, Z Chen
Optics letters 30 (12), 1506-1508, 2005
1392005
Conditions for Stationary Pulse Propagation in the Strong Dispersion Management Regime.
TI Lakoba, J Yang, DJ Kaup, BA Malomed
Optics Communications 149, 366-375, 1998
1391998
Dipole solitons in optically induced two-dimensional photonic lattices
J Yang, I Makasyuk, A Bezryadina, Z Chen
Optics letters 29 (14), 1662-1664, 2004
1382004
Necklacelike solitons in optically induced photonic lattices
J Yang, I Makasyuk, PG Kevrekidis, H Martin, BA Malomed, ...
Physical review letters 94 (11), 113902, 2005
1352005
Embedded solitons: solitary waves in resonance with the linear spectrum
AR Champneys, BA Malomed, J Yang, DJ Kaup
Physica D: Nonlinear Phenomena 152, 340-354, 2001
1332001
Dipole and Quadrupole Solitons in Optically Induced Two‐Dimensional Photonic Lattices: Theory and Experiment
J Yang, I Makasyuk, A Bezryadina, Z Chen
Studies in Applied Mathematics 113 (4), 389-412, 2004
1222004
Accelerated Imaginary-time Evolution Methods for the Computation of Solitary Waves
J Yang, TI Lakoba
Studies in Applied Mathematics 120, 265-292, 2008
1162008
Newton-conjugate-gradient methods for solitary wave computations
J Yang
Journal of Computational Physics 228 (18), 7007-7024, 2009
1142009
The system can't perform the operation now. Try again later.
Articles 1–20